# SDR USAA2014103100001

- Difficulty date: October 30, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- System (JASC): 2560 · Emergency Equipment
- Part: Actuator
- Condition: Faulty
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SQUIB TEST 1 FAILS INTERMITTENTLY.  R & R LT EMER EVACUATION SLIDE DOOR LATCH ACTUATOR.
